# SDR DHL2007740535

- Difficulty date: June 16, 2007
- Submitted: June 16, 2007
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 47,830 hours, 38,338 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

C CHECK REF N/R 053923, PREVIOUS RE-WORK/ BLEND-OUT ON FLOORBEAM AND INTERCOSTAL AT BS 300 TO 312 RBL 45 WL200 THAT APPEARS TO BE UNFINISHED AND NOT A STANDARD SRM REPAIR.  REMOVED FASTENERS FOR ACCESS IAW B727 SRM 51-30-2.  CUT-OUT DAMAGED FLOORBEAM LWR CHORD DIM 18" LENGTH FABRICATED REPAIR ANGLES FROM BAC1490-2773 .071 2EA DIM 12" BY 1" AND 9" BY 1" PO NR 7212328.  FABRICATED FILLER FROM BAC1506-1080 PO NR 7212177 DIM 18" LENGTH IAW B727 SRM 53-10-8 FIG 9 AND 53-10-2 FIG 7.  FABRICATED FLOOR STAB REPAIR STRAP FROM 7075-T6 .040 PO NR 9004670 DIM 14" BY 2" IAW B727 SRM 53-10-8 FIG 6.  TREATED AND PRIMED REPAIR PARTS IAW B727 SRM 51-10-2 AND INSTALLED REPAIR PARTS AT FLOORBEAM BS 300 TO 312 RBL 45 WL200 IAW B72
